# SDR DALA2018102706343

- Difficulty date: October 26, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 55,028 hours, 23,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED PAX CABIN FLOOR STRUCTURE INTERCOSTALS (2 EA) STA 312 TO STA 344 LBL 45. FLOOR STRUCTURE INTERCOSTALS WERE REPLACED PER SRM 53-10-51 FIG 4 AND SRM 51-40-02.
